It was reported that actress Demi Moore was hospitalized yesterday and today it was revealed that nitrous oxide is the reason she had symptoms of a seizure.
Friends of the actress called the paramedics Monday night, reports TMZ.com, after Moore inhaled a dangerous amount of nitrous oxide through whip-its.
According to UrbanDictionary.com a whip-it is a small canisters of compressed nitrous oxide intended for cooking and baking purposes, which are inhaled for a momentary high.
"A whip-it is not a common drug among people of Demi's age and social status. It's typically used by younger people who are looking for a cheap thrill," reports TMZ.com.
Most Popular Stories
- 'Lucy's' Super Powers Tops 'Hercules' at Box Office
- The Rise and Fall of Richard Alarcon
- 'Sharknado' Sequel Has Bite and Lots of Laughs
- Nissan Profits Rise on Growth in U.S., China
- U.N. Renews Demand for Gaza Cease-Fire
- Shania Twain's Vegas residency ending after 110 shows
- Pending Home Sales Slipped in June
- Desktop, Laptop Setups Still King
- Four DC Comics Properties Brought to TV Get Comic-Con Event
- Vancrest Assisted Living Project to Add 20 Jobs